# SDR DALA12000586305

- Difficulty date: May 26, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,421 hours, 12,004 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B01753387
- Condition: Cracked
- Location: Bs 1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN UPPER LOBE TENSION TIES AREA BS 1200.  FOUND SHEAR TIE NEAR STRINGER CUTOUT CRACKED.  MAINTENANCE FABRICATED NEW SHEAR TIE AS PER DWG 65B01735.  CRACKED SHEAR TIE REMOVED AND NEW FABRICATED SHEAR TIE INSTALLED AS PER SRM 51-40-02.  HEAT TREAT CARRIED OUT AS PER 5602 REV AF.  HARDNESS TESTED AVERAGED HRB 88.7 AS PER 5946 REV AA. CONDUCTIVITY TEST CARRIED OUT FOUND VALUE 32 .5 PERCENT IACS WITHIN LIMIT AS PER 5651 REV B.
